9/7 (Sat):Impostor syndrome and body language (Host:Carmelo)

9/7 (Sat):Impostor syndrome and body language (Host:Carmelo)

文章carmelo0183 » 週日 9月 01, 2019 1:34 pm

This week,I would like to talk about Psychology. We are gonna have two topics to discuss. And I am pretty sure lots of us have similiar expericence. Enjoy!

Session I

https://reurl.cc/RdnKzD

The author of this article is Amy Cuddy. Who is a contemporary psychology master. She graduated from Princeton University and taught in Harvard. I am big fan of her. The article shares Cuddy faces impostor syndrome herself and similar experience from her students. This syndrome could happen to anyone. And I actually suffered from this before. Hope you guys can share related stories!

Q1/Have you ever experience something like: I am fake. I don't deserve my job,degree,social status etc... And people around you are gonna expose you as a liar.

Q2/ Lots of the people encounter impostor syndrome in their certain life stages. If you did,share to us how did you overcome it!

Q3/Inevitably ,there are jerks who are going to withhold their approval from us,assert their superiority over us,actively try to undermine us. And how do you protect yourself from those negative voices damage you?



Session II

https://www.youtube.com/watch?v=RqDiucKIBdc&t=91s
Interview starts from 01:46

This video is RDJ(Robert Downey Jr.) being interviewed by Jimmy Kimmel. You can see his body language turns mad subtlety during Kimmel kept pushing him with heated conversation. In fact,understanding body language is an important skills in communcation. It is necessary to realize it carefully if you wants to build positive relationship with people.

Q4/Share experiences about the idiots couldn't "read your face".

Q5/How do you handle idiots who unconsciously pissed you off?


**************************************************************************************
Agenda:
3:50 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:20 ~ 5:00pm Discussion Session (40 mins)
5:00 ~ 5:20pm Summarization (20 mins)
5:20 ~ 5:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:30~ 6:10pm Discussion Session (40 mins)
6:10~ 6:30pm Summarization / Concluding Remarks / Announcements(20 mins)
***************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 16:00 pm 到達 ~ 約 18:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先看過影片或閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
carmelo0183
YOYO member
 
文章: 1
註冊時間: 週一 8月 05, 2019 9:38 pm

Re: 9/7 (Sat):Impostor syndrome and body language (Host:Carm

文章Kooper » 週日 9月 08, 2019 9:39 am

Attendees(16): Arthur, Carmelo (host), Christine Hsiu, David Jr., Debby, Frank, Gloria, Jason, Julian, Ken, Kooper, Leon, Pauly (newcomer), Ramesh, Stephen Chiu, Timothy
Kooper
YOYO member
 
文章: 2527
註冊時間: 週三 4月 11, 2007 11:40 pm


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 8 位訪客

cron